Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 18, Issue 5

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Requires Authentication Unlicensed
    Licensed
    Random graphs of Internet type and the generalised allocation scheme
    December 15, 2008
    Yu. L. Pavlov, I. A. Cheplyukova
    Page range: 447-463
  • Requires Authentication Unlicensed
    Licensed
    Limit distributions of the number of vectors satisfying a linear relation
    December 15, 2008
    V. I. Kruglov
    Page range: 465-481
  • Requires Authentication Unlicensed
    Licensed
    On design of circuits of logarithmic depth for inversion in finite fields
    December 15, 2008
    S. B. Gashkov, I. S. Sergeev
    Page range: 483-504
  • Requires Authentication Unlicensed
    Licensed
    The order of communication complexity of PIR-protocols
    December 15, 2008
    G. A. Maylybaeva
    Page range: 505-515
  • Requires Authentication Unlicensed
    Licensed
    On start states of an automaton model of lung in pure environment
    December 15, 2008
    Yu. G. Geraskina
    Page range: 517-533
  • December 15, 2008
    V. N. Bezverkhnii, I. V. Dobrynina
    Page range: 535-544
  • Requires Authentication Unlicensed
    Licensed
    Asymptotic bounds for the affinity level for almost all Boolean functions
    December 15, 2008
    M. L. Buryakov
    Page range: 545-551
  • Requires Authentication Unlicensed
    Licensed
    A lower bound for the affinity level for almost all Boolean functions
    December 15, 2008
    O. A. Logachev
    Page range: 553-556

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/18/5/html
Scroll to top button